# SDR ASOA2018122685354

- Difficulty date: December 18, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 41,622 hours, 32,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96388
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 26,366 hours, 19,846 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE FORWARD CABIN EMERGENCY LIGHT WERE DISCOVERED INOP. MX REMOVED AND REPLACED THE #1 EMERGENCY LIGHT BATTERY PACK WITH OPERATIONAL CHECK GOOD. A/C WAS RELEASED FOR RETURN TO SERVICE.
